MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE, EXTENSION SETS WITH ENFIT CONNECTORS - 14 FR,; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE, EXTENSION SETS WITH ENFIT CONNECTORS - 14 FR,; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-14-1.5
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Erythema (1840); Local Reaction (2035); Swelling (2091)
Date of Event 11/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 16 dec 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported by the patient's parent that two days after replacement of the device on (b)(6) 2020, the stoma site became red and swollen, and iv antibiotics were prescribed.The site improved, however, today, (b)(6) 2020, the parent reports that the site has swollen up again.The patient has had a feeding tube for two years, with four tube changes in that time.The patient did not have any reactions prior to this.Per additional information provided by the patient's parent on 7 dec 2020, the device is the correct size and the first reaction began on (b)(6) 2020.The patient is still experiencing issues with the stoma site.

Brand Name
MIC-KEY GASTROSTOMY FEEDING TUBE, EXTENSION SETS WITH ENFIT CONNECTORS - 14 FR,
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key11021726
Report Number9611594-2020-00243
Device Sequence Number3594163
Product Code KNT
UDI-Device Identifier00350770427270
UDI-Public00350770427270
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8140-14-1.5
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2020
Initial Report FDA Received Date12/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR